# SDR ASOA2015032712487

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT FROM FS581 TO FS661+32 AND AT RBL9 CORRODED IN SEVERAL PLACES.  RECEIVED AND COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.  R & R SEAT RAIL SEGMENT AT FS581, RBL9 IAW AMM 53-00-49-000-801, CONFIG A11 AND 53-00-49-400-801, CONFIG A11.
